# SDR MALA975617

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT OVER 10 C AND D INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
